Saturday, October 24, 2009

Just an update.

Hi everyone. :)


I haven't really had access to the internet, what with trying to spend time with the boyfriend and the family, and allocating time to studying. So I was really surprised when I opened up my blog and saw all your encouraging comments. And the emails sitting in my inbox. As well as the messages in Facebook. :) I don't quite understand why, 'cause to the most of you, I am just a stranger, a supposed airhead who drapes herself in crazy colors and has a penchant for scones and raspberry jam, yet somehow, you guys care. If that doesn't make a girl feel that tiny bit better, I don't know what would. :)

Thank you for all your comments, messages, emails; as well as calls and MSN messages from friends to check on how I am. :) I have read through everyone's comments, and I promise I will get to answering each and everyone of them as soon as I can. At the meantime, I have 2 CPA papers next week to kill. T__T


Some of you have advised against me going onto Roaccutane, and trust me, I feel you. :( It's against my every will and belief to start the drug; but unfortunately, I have been to 2 skin doctors-- one is a renowned doctor in a clinic, and the other one in a hospital. Both doctors prescribed me the same medication, so I guess there is a reason to it. And my dad has given the green light as well, and let me assure you: though he is a doctor, he usually uses western medicines as a last resort as well. -_- My plan is to use the drug to get the problem controlled first, before I consider other alternatives (like facial treatments, IPL etc like some of you have suggested). The reason why I am in this spot in the first place was 'cause I recklessly gave products a go, so I think now is a time for me to be prudent. :(


Today will be Day 3 of being on the drug, I promise to update asap on how it is going. :P But just as a short update, life for hui wen is going as per normal. :)






Reconstructed vintage cream yellow shirt dress with lavender satin skirt: Camberwell
Nude chiffon corsage: Singapore

Turquoise belt with gold detailings: Bangkok
Gold bamboo bangle: Topshop
Pearl cuff: Diva

Patent nude pumps with wooden wedge: Singapore

Bag: Marc Jacobs




I am so totally in love with the details on the shirtdress! The shoulder areas are sheer. *heart*





Because I have decided that this look isn't for me.




WTFF.





PS: Some of you are giving me flak for using the term 'feeling my lowest' for my current skin problem. -_- Just to clarify, I was referring to my self-esteem, i.e. feeling really low about myself. I have always been a pretty confident person (even quite full of myself wtf), so naturally this whole low self image thing comes as a shock even to myself. Nevertheless, I don't deny that I am a very blessed person, and am very very lucky in many sense. :)

11 comments:

Lisa! said...

Yayyyy! I am glad you are feeling better! :D
I hope all is well with you :D

Claire said...

Hui Wen, I support the idea of going facials! I had very very bad acne (people used to call me 'shotgun face' in high school T___T), and for the first 2-3 months I had to go for facial EVERY WEEK! Thank god it helped a lot and my skin is fine now, and I only go once a month to maintain (that is, while I'm in Malaysia!) :)

Anonymous said...

of course we love u!!!
or we wouldn't b here at all!!!!
love everything abt u!!!!
u're uniquely u!!!!!!!
juz hope tat this is juz a very very short phase of ur skin condition!!!
really really really hope ur skin gets better super duper fast!!!!
take care!!!

suzy a said...

aww hun. it must have been hard facing something we had always taken for granted before. Im glad you decided to share it with us and not put up a false front. good luck with roaccutane. it has worked on the few people i know that were on it. though its prescribed for short term use only, its effects are meant to be within days so i hope it works for you. x

OSL said...

Hey gal,

i love ur blog and i luv your crazy antics and ur fashion sense.haha.

I feel for you when u say u have all these pimples on your face, but hang on and things will get better in time.Stay positive gal.

hikari* said...

Hui Wen, I have taken Roaccutane before and honestly, it worked wonders against my acne problem. The only side effect I had was the sudden extreme dryness to my skin and lips. Someone did tell me it induces depression but wth I was more depressed with the multiple volcanoes nesting on my face.

In fact, I went on Roaccutane the second time when I had another outbreak after returning to Msia from Melbourne.

People who have never had acne problems always rub this issue off as being over-drama-tification but oh well.

I hope you get better soon. Just moisturise moisturise moisturise.

tze said...

eh remember not to go sun tanning or you'll burn yourself to no end wtf. no epilating also if not later no acne and also no skin left WTF

roaccutane is a brilliant drug and mmg la at this age u wont respond well to oral antibiotics. im sure the doctor told u all of this already sorry just trying to act smart wtf. i've not been on it even when i had that severe bout of acne (remember arh) but u can wait it out la like i did and my skin returned to normal after a short while. ie one year WTF. no la more like eight or nine months and i understand how u feel. do what u must la to feel better but really approach with caution and only take it if u really need it.

(did u try cocyprindiol first?)

btw causes suicidal thoughts wan ok the drug so dont die ok

dcsy said...

you could read this
http://zanitazanita.blogspot.com/2009/08/mega-post.html
:) she wrote about Roaccutane :)
be sure to check it out! :D

revel in me said...

lisa!: Haha, thanks dear! Thankfully, I am feeling much better now! :)


claire: I go for facials too! But the extraction process leaves me with a lot of acne marks-- not a good idea. :( I am going to stop for awhile, till my skin stabilizes!


anonymous: Woww, love, thank you so much! T___T You are really too kind with your words. T____T I hope everything you say will come true, 'cause I really want this ugly phase to end! *crosses fingers*


suzy a: There is no point in hiding it anyway! And everyone has been so supportive and encouraging. <3 I *think* I am seeing an improvement in my skin already, so here's to it working its magic quick! :)


OSL: Hahaha, are you trying to say I am very crazy! :P Thanks dear, I am working on it. <3


hikari*: At first I was scared to death about the medicine, but a lot of people seemed to be telling me that the side effects are very minor. So far, the dryness that I am facing is very very mild, maybe 'cause it is still early. Hope I see its effects asap!


tze: Woman! Even when you had your 'acne' your skin was still very nice ok! T_T Haih, mine is really quite bad. Will see how it is like after 1 month before I decide where and how to proceed from there. And hahaha I won't epilate my face la wtf!


dcsy: Thanks dear, I am going to read it right now! <3

choco said...

Hi hon.

I have ezcema so I absolutely know how it is to have err, less than perfect (not bad!) skin. But the good thing about it is that acne goes off unlike ezcema.

from my 19 years of careful eating, choosily choosing skin products and constant applying of stuff over my body perhaps i can help a bit?

I think you already know, but during this period of time, try to use fragrance free products. Simple is actually a very good brand and reputable for its fragrance free range. maybe you can give it a try? Otherwise, Neutrogena also offers some pretty good fragrance free range, even fragrance free sunblock (:D)! or or, Redwin's sorbolene moisturiser is good also because it uses plant glycerine.

And personally (if I may) I think that perhaps you should stay off drugs? I know how fast drugs work to clear the skin and at this point of time I'm sure all you want is to have the old skin back. but maybe just wait it out for a little while longer? And steroid cream(however mild) thins down the skin so :S

For my ezcema, I use Elidel a steroid free cream. It is a bit pricey and although it takes slightly longer to see the effects as compared to steroid creams, in the long run it is definitely a better choice.

And here's the thing - the face you look at every morning when examining and silently hoping that those bastards of a bumps are gone - its all a magnified version. People don't really notice or care about those bumps and redness. Trust me, I know through experience.

Here is to feeling better tomorrow! :D

cheryl said...

hey did you got this dress from camberwell market?